# SDR DLM88010917

- Difficulty date: May 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 33,453 hours, 27,068 cycles
- Engine time: 1 hours
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FWD E/E ABOVE TR L-2 HAS EVIDENCE OF HIGH HEAT TEMPERATURE DUE TO INSULATION BLANKET DAMAGE AND WORN FRAME AT STA 48 LBL 2D.  REMOVED AND REPLACED L-2 TRANSFORMER RECTIFIER, OPS CHECK GOOD PER M/M.
